I am currently taking Bentyl, Zofran, and Mirtazapine. Has anyone else had any luck with these meds for this condition? Im also on Erythromycin as well. They are awaiting avail. of a stomach pacemaker to help my condition. I'd be grateful for anyone's input and support! Thanks
14 Sep 2011
I have Chrons disease, and my worst side-effects were extreme nausea, vomiting, and stomach pain. I have been taking Zofran, Phenergan, and Bently. The Zofran I take daily and it works wonders. I take the Phenergen at night because it makes me extremely tired. It works as well. The Bentyl was awesome until I developed an allergic reaction to it (the first time with any medication). I had some hallucinations, and hives. But it worked so well! I was so bummed I couldnt take it anymore :(. So in otherwords, yes I have had luck. However, I will warn you that I didnt develop a reaction to the Bentyl until almost 3 weeks after taking it. Other than that, it should do wonders for you. Good luck!
14 Sep 2011
Thank you so much for that info. I've been on them now going on 2 months & fortunately had no reactions! I would love to talk more about the gastroparesis if that is what you're being treated for. I'm a Lil tired n having a brain freeze! LOL
I'm hoping to have a stomach pacemaker ASAP, but early Nov seems to be the timeframe for now. Welcome aboard and keep in touch!
- Bentyl Drug Information
- Zofran Drug Information
- Erythromycin Drug Information
- Mirtazapine Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just heard from my surgeon today. Seems there are 25 people that are waiting for a pacemaker, and altho my severe case has me at the top of the ...
12 answers • 10 Oct 2011
I was diagnosed today with Gastroparesis caused by medication. I also have Opioid Bowel Dysfunction?
... and use Relistor Inj. My question is if having black stools is a symptom of gastroparesis? I can't find black stools listed anywhere as a ...
2 answers • 9 Mar 2012
is extremely dry and hair falls out much more than normal. The past few weeks, I have been having pain on right side the most, but some on the left. ...
2 answers • 19 Jun 2012
Ever since I was diagnosed in '07/2011, it seems to me that it takes much longer for my meds to take affect. I have a pacemaker implanted to ...
2 answers • 26 Jan 2013
I had one implanted in November, 2011. My stomach had completely quit working. Im curious to know if anyone else has had this procedure. How has it ...
4 answers • 25 Feb 2013